Change search
ReferencesLink to record
Permanent link

Direct link
An existence result for scalar conservation laws using measure valued solutions
1989 (English)In: Communications in Partial Differential Equations, ISSN 0360-5302, E-ISSN 1532-4133, Vol. 14, no 10, 1329-1350 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
NEW YORK: Marcel Dekker, 1989. Vol. 14, no 10, 1329-1350 p.
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-51561DOI: 10.1080/03605308908820657ISI: A1989AX75900002OAI: diva2:464614
QC 20111214Available from: 2011-12-13 Created: 2011-12-13 Last updated: 2011-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szepessy, Anders
In the same journal
Communications in Partial Differential Equations
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link